The Ramanujan Journal

, Volume 15, Issue 2, pp 177–185

Expression for restricted partition function through Bernoulli polynomials

Article

DOI: 10.1007/s11139-007-9070-4

Cite this article as:
Rubinstein, B.Y. Ramanujan J (2008) 15: 177. doi:10.1007/s11139-007-9070-4
  • 52 Downloads

Abstract

Explicit expressions for restricted partition function W(s,dm) and its quasiperiodic components Wj(s,dm) (called Sylvester waves) for a set of positive integers dm={d1,d2,…,dm} are derived. The formulas are represented in a form of a finite sum over Bernoulli polynomials of higher order with periodic coefficients.

Keywords

Restricted partitionsBernoulli polynomials of higher order

Mathematics Subject Classification (2000)

11P8111B6811B37

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  1. 1.Stowers Institute for Medical ResearchKansas CityUSA